Reply To: Doing the Cleanse… While Antibiotics?

Home The Candida Forum Candida Questions Doing the Cleanse… While Antibiotics? Reply To: Doing the Cleanse… While Antibiotics?

#64433

Able900
Spectator
Topics: 92
Replies: 4811

Hello, Skapwds.

That sounds about as bad as any experience I’ve read on the forum, having to go to the ER for that reason. I don’t doubt that the cause of the initial bleeding was the psyllium husk, and extended use of Pau d’Arco could have kept it going. Psyllium husks aren’t a good choice for fiber as it’s really too hard and sharp to be passing through the intestines.

I don’t normally like to recommend Pau d’arco because I consider it somewhat unsafe under certain circumstances. Being a natural blood thinner, Pau d’arco can affect the blood’s ability to clot, and therefore could definitely interfere with any blood-thinning drugs including aspirin. Taking more than the normal dosage or for extended periods it can cause this and lead to uncontrolled bleeding as well as vomiting. It also has high iron content, so it needs to be avoided by people with hemochromotosis, which sometimes people aren’t even aware of.

You asked if colitis was die-off to the extreme, no it’s not, die-off doesn’t do that. The problem you had was no doubt the result of psyllium husk and the Pau d’Arco.

As far as taking antibiotics are concerned, I’m curious about why you’re only taking one probiotic in a lesser dosage while on the antibiotics. You also wrote that you were taking the probiotic three hours after and before the antibiotics, if possible, I would spread this further apart.

In addition, if you’re taking a ten-day course of the antibiotics, I would suggest you stay on the diet longer than just two weeks following the antibiotics. As you’ve noticed, the Candida is already multiplying because of the antibiotic (increased inflammation in the mouth), and probably will continue to do so for a while after you’ve completed the ten-day course.

Able